# SDR DALA2015120507393

- Difficulty date: December 3, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD INBD DOOR JAMB OF RT MLG.  CHANNEL WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4 AND DWG 5930584.
